# SDR AALA202410152723

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 36,176 hours, 14,800 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DELAMINATED SLIDING WINDOW PANEL CAPTAIN SIDE IN COCKPIT. REMOVED AND REPLACED SLIDING WINDOW PANEL CAPTAIN SIDE IN COCKPIT.
